# SDR IPXA10M58456

- Difficulty date: January 30, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 55,657 hours, 8,927 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING FIXED L/E STRINGER CRACK AT STA XOS 666     REMOVED DAMAGE, FABRICATED AND INSTALLED REPLACEMENT STRAP, AND FILLER IAW SAA EA 011-5720-01-A2157 I/R AND EO.
